# SDR UALA2010072602673

- Difficulty date: July 24, 2010
- Submitted: July 28, 2010
- Operation: Air carrier
- Aircraft: N455UA
- Make and model: Airbus A320-232
- Aircraft serial: 1105
- Aircraft time: 38,035 hours, 14,168 cycles
- Engine: Iae V2527A5
- System (JASC): 5240 · Service Doors
- Part: Sill
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CABIN DOOR SILL PLATE AT R2 DOOR AREA AFT END UPPER SURFACE.  INSTALLED NEW DOOR SILL PLATE AT DOOR 2R.  OK FOR SERVICE.
